Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 1, Pages 61–67 (Mi zvmmf1962)  

This article is cited in 8 scientific papers (total in 8 papers)

The argument principle in a spectral problem for systems of ordinary differential equations with singularities

A. A. Abramova, V. I. Ul'yanovaa, L. F. Yukhnob

a Computing Centre of the Russian Academy of Sciences, Moscow
b Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (1014 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:1, 57–63

Bibliographic databases:
UDC: 519.622.2
MSC: Primary 34L15; Secondary 34L05, 34B05, 34B16, 65L15, 34B40
Received: 30.09.1996

Citation: A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “The argument principle in a spectral problem for systems of ordinary differential equations with singularities”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998), 61–67; Comput. Math. Math. Phys., 38:1 (1998), 57–63

Citation in format AMSBIB
\Bibitem{AbrUlyYuk98}
\by A.~A.~Abramov, V.~I.~Ul'yanova, L.~F.~Yukhno
\paper The argument principle in a spectral problem for systems of ordinary differential equations with singularities
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 1
\pages 61--67
\mathnet{http://mi.mathnet.ru/zvmmf1962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1604215}
\zmath{https://zbmath.org/?q=an:0951.34056}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 1
\pages 57--63


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1962
  • http://mi.mathnet.ru/eng/zvmmf/v38/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Davies E.B., “Non-self-adjoint differential operators”, Bull London Math Soc, 34:5 (2002), 513–532  crossref  mathscinet  zmath  isi  scopus
    2. V. A. Gani, N. B. Konyukhova, S. V. Kurochkin, V. A. Lenskii, “The investigation of charged topological soliton stability in the system of two interacting scalar fields”, Comput. Math. Math. Phys., 44:11 (2004), 1968–1981  mathnet  mathscinet  zmath
    3. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving a nonlinear nonself-adjoint spectral problem for some systems of linear ordinary differential equations”, Comput. Math. Math. Phys., 44:1 (2004), 93–99  mathnet  mathscinet
    4. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On a method for solving the nonlinear eigenvalue problem for a differential algebraic system of equations”, Comput. Math. Math. Phys., 45:9 (2005), 1520–1524  mathnet  mathscinet  zmath
    5. Abramov A.A., Ul'yanova V.I., Yukhno L.F., “A method for solving boundary value problems and spectral problems for linear differential-algebraic systems”, Differential Equations, 42:7 (2006), 932–940  mathnet  crossref  mathscinet  zmath  isi  scopus
    6. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving nonlinear spectral problems for a class of systems of differential algebraic equations”, Comput. Math. Math. Phys., 47:5 (2007), 791–796  mathnet  crossref  mathscinet
    7. B. M. Podlevskii, “O nekotorykh nelineinykh dvukhparametricheskikh spektralnykh zadachakh matematicheskoi fiziki”, Matem. modelirovanie, 22:5 (2010), 131–145  mathnet  mathscinet
    8. Podlevskyi B.M., “Determination the Quantity of Eigenvalue For Two-Parameter Eigenvalue Problems in the Prescribed Region”, J. Numer. Appl. Math., 3:126 (2017), 104–109  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:236
    Full text:75
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021